# SDR ABXA9700479

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5910256501
- Condition: Bulged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE IS WORN AND ERRODED, SKIN BULGED ON BOTH SIDES.  REPAIRED PER DC9 SRM.
